MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,5.5,0,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 242632
Medical Device Problem Codes Break (1069); Display or Visual Feedback Problem (1184); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopy procedure, it was discovered that the lens on the laparoscope, high-definition eye piece style 5.5 mm x 0 degrees x 300 mm device was damaged internally and half the image was black.The device also made a rattling sound when shaken.It was reported that there were no delays to the surgical procedure as a spare device was available to complete the surgery.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: ¿ outer tube damaged, needle outer tube bent.¿ outer tube damaged, distal tip distal tip damaged.¿ particulate, optics particulate under distal lens particulate under proximal lens.¿ optical system, optical components optical system loose prism loose.¿ cosmetic issue scratches/dents.¿ broken (2+ pieces) : device fractured, visual : deformed/bent, visual : scratched/nicked per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD LAPSCP,EP,5.5,0,300
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19656522
Report Number1221934-2024-02292
Device Sequence Number6483920
Product Code GCJ
UDI-Device Identifier10886705030187
UDI-Public(01)10886705030187
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242632
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown